MAUDE Adverse Event Report: CAPTIVA SPINE WATCHTOWER ROAM SPINE NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT

CAPTIVA SPINE WATCHTOWER ROAM SPINE NAVIGATION SYSTEM; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number SYS-NAVI02
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Captiva spine received ffr 568 on (b)(6) 2025 for watchtower roam navigation system, model sys-navi02, serial (b)(6), used during olif/tlif l4-s1.Navigation discrepancy was observed when the displayed t-awl position did not match confirmatory fluoroscopy.The surgeon discontinued navigation and completed the procedure with fluoroscopy.No patient harm occurred.Dhr review found no nonconformities; c-arm movement during ap image capture was identified as the primary likely contributing factor.This report is being submitted beyond the initial reporting timeframe because additional investigation and review were required to assess the event, obtain and evaluate supporting information, complete the health hazard evaluation, and finalize the manufacturer's reportability determination.
 
Event or Problem Description
On (b)(6) 2025, a field feedback report (ffr) was received from company representative (b)(6) of (b)(4).During the case, the surgeon initiated screw placement at l5 using fluoroscopy due to navigation system registration delays.Navigation was then started at l5 on the right, resulting in accurate screw placement.However, when proceeding to the right l3, the registration was noted to be inaccurate.While the system displayed the t-awl location as correct, a confirmation x-ray revealed the awl to be approximately 1 cm inferior to the watchtower display.The axial trajectory appeared accurate, and the surgeon compensated by repositioning the awl superiorly until alignment was confirmed radiographically.The watchtower image then showed the awl to be 1 cm superior to the pedicle.Following this discrepancy, the surgeon discontinued navigation and completed the procedure using standard x-ray guidance.No patient harm was reported on this event, but as the root cause of the inaccurate instrument placement could not be conclusively determined at the time of the procedure, it was decided to report this case.All screws were ultimately positioned correctly using fluoroscopy without any adverse events.

Brand Name
WATCHTOWER ROAM SPINE NAVIGATION SYSTEM
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
CAPTIVA SPINE
967 n alternate a1a
ste 1
jupiter 33477
Manufacturer (Section G)
REMEX MEDICAL
4f., no.9, jingke road.,
nantun dist.
taichung city, taiwan 40852
TW   40852
Manufacturer Contact
delmer romero
967 n alternate a1a, suite 4
jupiter, FL 33477
5612779480
MDR Report Key24649308
Report Number3006082533-2025-00001
Device Sequence Number18644126
Product Code OLO
UDI-Device Identifier04719894320984
UDI-Public04719894320984
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K233513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYS-NAVI02
Device Lot Number2502130010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown